# SDR SWAA2018090424777

- Difficulty date: August 14, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 63,225 hours, 37,171 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 116A311810
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LEADING EDGE INBOARD FAIRING SUPPORT FORMER CRACKED ON UPPER END.  R&R FORMER IAW SRM AND DWG.
